Recently, Mori et al. published three new cases of drug-induced enterocolitis syndrome (DIES). A 6-year-old boy (Case 1) was investigated for a suspected IgE-mediated hypersensitivity reaction (angioedema of hands and feet) to amoxicillin/clavulanic acid (AMX/CL). He was orally provoked with AMX/CL with a graded challenge of 1/10 – 2/10 – 7/10 of the therapeutic dose every 30 minutes. After 2 hours of observation, the patient was discharged from the hospital in good conditions. After two hours and thirty minutes from the last drug intake, the child began vomiting, and his general condition deteriorated progressively. He was pale and lethargic, although vital signs were in range. For the severity of symptoms, he was admitted to our emergency care unit and needed intravenous saline solution infusion. During the acute phase, leukocytosis (20,480/µL; normal range 5000–15,000/µL) with neutrophilia 13,170/µL (not eosinophilia) and an increased methemoglobin level (1.1%; normal value 0.2–0.6%) were observed. In the following hours, he completely recovered and was discharged with the diagnosis of DIES to AMX/CL.1

T cell involvement in the pathogenesis of drug-induced enterocolitis syndrome / Mori, Francesca; Liccioli, Giulia; Capone, Manuela; Giovannini, Mattia; Barni, Simona; Sarti, Lucrezia; Novembre, Elio; Parronchi, Paola. - In: PEDIATRIC ALLERGY AND IMMUNOLOGY. - ISSN 1399-3038. - STAMPA. - 33:(2022), pp. e13718-0. [10.1111/pai.13718]

T cell involvement in the pathogenesis of drug-induced enterocolitis syndrome

Mori, Francesca;Liccioli, Giulia;Capone, Manuela;Giovannini, Mattia;Barni, Simona;Sarti, Lucrezia;Novembre, Elio;Parronchi, Paola
2022

Abstract

Recently, Mori et al. published three new cases of drug-induced enterocolitis syndrome (DIES). A 6-year-old boy (Case 1) was investigated for a suspected IgE-mediated hypersensitivity reaction (angioedema of hands and feet) to amoxicillin/clavulanic acid (AMX/CL). He was orally provoked with AMX/CL with a graded challenge of 1/10 – 2/10 – 7/10 of the therapeutic dose every 30 minutes. After 2 hours of observation, the patient was discharged from the hospital in good conditions. After two hours and thirty minutes from the last drug intake, the child began vomiting, and his general condition deteriorated progressively. He was pale and lethargic, although vital signs were in range. For the severity of symptoms, he was admitted to our emergency care unit and needed intravenous saline solution infusion. During the acute phase, leukocytosis (20,480/µL; normal range 5000–15,000/µL) with neutrophilia 13,170/µL (not eosinophilia) and an increased methemoglobin level (1.1%; normal value 0.2–0.6%) were observed. In the following hours, he completely recovered and was discharged with the diagnosis of DIES to AMX/CL.1
2022
33
e13718
0
Mori, Francesca; Liccioli, Giulia; Capone, Manuela; Giovannini, Mattia; Barni, Simona; Sarti, Lucrezia; Novembre, Elio; Parronchi, Paola
File in questo prodotto:
File Dimensione Formato  
Pediatric Allergy Immunology - 2021 - Mori - T cell involvement in the pathogenesis of drug‐induced enterocolitis syndrome (1).pdf

accesso aperto

Tipologia: Pdf editoriale (Version of record)
Licenza: Open Access
Dimensione 352.95 kB
Formato Adobe PDF
352.95 kB Adobe PDF

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificatore per citare o creare un link a questa risorsa: https://hdl.handle.net/2158/1293502
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 1
social impact